Go Back   OutlawMuscle Forum > HGH, IGF and Insulin Forum
Register FAQ Members List Calendar Mark Forums Read

HGH, IGF and Insulin Forum Discuss HGH and its effects on the human body.

Reply
 
Thread Tools Display Modes
  #1  
Old 04-05-2019, 02:21 PM
Commander Commander is online now
Senior Member
 
Join Date: Feb 2019
Posts: 168
Default Stomach problems with HGH?

Wondering if just starting 2iu ED of HGH before bed can give you stomach problems. I started that a week ago and have had bad diarrhea ever since.


-Commander
__________________
- Commander
Reply With Quote
  #2  
Old 04-06-2019, 09:41 AM
redrock redrock is online now
Senior Member
 
Join Date: Dec 2004
Posts: 1,154
Default

I’m sure it possible, but I highly doubt it. I know you’re using Racetropin and I’ve never heard anything about this. You probably just got a stomach bug.
Try it first thing in the morning for a couple days, then reassess...Redrock

Quote:
Originally Posted by Commander View Post
Wondering if just starting 2iu ED of HGH before bed can give you stomach problems. I started that a week ago and have had bad diarrhea ever since.


-Commander
Reply With Quote
  #3  
Old 04-06-2019, 05:09 PM
Commander Commander is online now
Senior Member
 
Join Date: Feb 2019
Posts: 168
Default

You are probably right, I probably just got a stomach bug. Just my luck right when I start my GH. I almost feel like I have already lost fat around my mid section using the GH. Or it might be from the tren, whatever it is, I am seeing results pretty quick!


-Commander
__________________
- Commander
Reply With Quote
  #4  
Old 04-20-2019, 06:16 AM
Commander Commander is online now
Senior Member
 
Join Date: Feb 2019
Posts: 168
Default

So I can confirm now. It is the GH that is giving me the bad stomach bloat/gas/diarrhea. I stopped taking it for a couple days and it went away, started back up and it came back. I think I just have to ride the storm out.


-Commander
__________________
- Commander
Reply With Quote
  #5  
Old 04-20-2019, 06:45 AM
redrock redrock is online now
Senior Member
 
Join Date: Dec 2004
Posts: 1,154
Default

Thanks for reposting. Iíve never heard of that effect, but itís always good to know of any possible side effects.....Redrock


Quote:
Originally Posted by Commander View Post
So I can confirm now. It is the GH that is giving me the bad stomach bloat/gas/diarrhea. I stopped taking it for a couple days and it went away, started back up and it came back. I think I just have to ride the storm out.


-Commander
Reply With Quote
  #6  
Old 04-20-2019, 09:18 AM
Commander Commander is online now
Senior Member
 
Join Date: Feb 2019
Posts: 168
Default

When I looked up side effects of GH, diarrhea is listed. Just my luck, I get one of the weird side effects that probably no one else gets. I must be a mutant.
But I think like the other side effects they will go away with time.


-Commander
__________________
- Commander
Reply With Quote
  #7  
Old 04-26-2019, 09:30 AM
Commander Commander is online now
Senior Member
 
Join Date: Feb 2019
Posts: 168
Default

So I think I was mistaken. I think it was the IGF-1 that was causing my stomach issues. Stopped taking it and stomach went back to normal. I even increased my GH and had no problems. I was taking the IGF-1 LR3 E3D...


-Commander
__________________
- Commander
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 02:59 PM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.